图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 52, 2020 卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v29.i1.30
pages 23-31

Relaxations of Attainable Sets and Their Generalized Representation in the Class of Two-Valued Finitely Additive Measures

Alexander G. Chentsov
N.N. Krasovsky Institute of Mathematics and Mechanics Ural Branch of Russian Academy of Sciences Ural Federal University Ekaterinburg, Russia
O. A. Cherepanova
Institute of Mathematics and Mechanics, Ural Division, Russian Academy of Sciences

ABSTRACT

The paper is aimed at constructing sets of asymptotic attainability in the space of functionals with the topology of pointwise convergence for the case where the constraints imposed on the choice of another system of functionals are perturbed. The construction of an extension in the class of two-valued normalized finitely additive measures is suggested for the case of embedding of the "conventional" solution space by assigning a Dirac measure to a selected point. The structure of the attraction set for the class of approximate solutions of the directedness type is established. The possibility for this set to be implemented in a "neighborhood" way as a "close" image set for the corresponding relaxation of the system of constraints is also established.


Articles with similar content:

On the Fenchel-Moreau Duality in a Differential Game of Several Players with the Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Iosif S. Rappoport
Game Problems for a Class of Hereditary Systems
Journal of Automation and Information Sciences, Vol.29, 1997, issue 2-3
L. V. Baranovskaya, Alexey A. Chikriy
Quasistatic Thermoelastic Fields in a Half-Space Heated by a Circular Surface Heat Source
Heat Transfer Research, Vol.37, 2006, issue 2
V. A. Pinsker
Parameter Estimation Algorithm of the Linear Regression with Bounded Noise in Measurements of All Variables
Journal of Automation and Information Sciences, Vol.45, 2013, issue 4
Sergey V. Siryk, Nikolay N. Salnikov
Application of Smoothing Measures in Nonparametric Kernel Classifiers with Usage of Normal Approximation of Probabilities
Journal of Automation and Information Sciences, Vol.47, 2015, issue 10
Alexander A. Galkin